Welcome guest, you have 1 message! Register

View RSS Feed

lew1960

Question about Antibiotics

Rate this Entry
Has anyone had an issue with antibiotics such as Amoxicillin? This is my first time on them since the gastric sleeve and Iíve had constant diarrhea since Iíve been on them, has anyone else had this?

Submit "Question about Antibiotics" to Digg Submit "Question about Antibiotics" to del.icio.us Submit "Question about Antibiotics" to StumbleUpon Submit "Question about Antibiotics" to Google

Tags: None Add / Edit Tags
Categories
Uncategorized

Comments

  1. Katrina's Avatar
    Completely normal. Antibiotics are known for causing diarrhea, especially a broad spectrum antibiotic. You don't have to have bariatric surgery to be so lucky for that side effect ;-) Hope you feel better soon.
  2. lew1960's Avatar
    Good to know I was getting worried, antibiotics have never effected me before.
  3. Christie13's Avatar
    No issues.
  4. sraebaer's Avatar
    You could ask your doctor for something different. If not, stay hydrated!
  5. AnnieG's Avatar
    No issues, but if they cannot swap out your antibiotic, watch that you do not dehydrate.